# SDR AWXA9500048

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 31 - DURING C-8 INSPECTION, FOUND 7 CRACKS IN NOSE WHEEL WELL AFT VERTICAL BULKHEAD, STA 294.5 RBL 75, LOCATION 5TH FROM TOP TO 12TH.  CRACKS WERE VERIFIED BY EDDY CURRENT.  REPAIRED PER AWA EO 53-11-08 PART II.  (W)
